# SDR AALA202204065584

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 66,527 hours, 30,252 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Part number: G4000VSVA01
- Part serial: AAG16380
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 10,353 hours, 5,893 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT 85 KNOTS DUE TO ENGINE #2 COMPRESSOR VANE FAULT. SAFELY RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202204055584: REPLACED VSV ACTUATOR PER JOB CARD 26T40075005. ACCOMPLISHED SATISFACTORY BRAKE INSPECTION PER AMM 05-51-16** (CLOSED)
